| Model Number |
00897 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
If was reported that during a neurovascular procedure an aristotle 24 guidewire was defective.There was no patient injury as result of the malfunction.
Additional Manufacturer Narrative
From the review of the manufacturing lot history record, there is no indication that the break occurred due to a manufacturing defect, and it confirms the lot met the releasing criteria.